# SDR SWAA2023021690825

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 25 BS 480+6.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT LBL 25 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 25 WL 156 BS 480+6 DIMENSIONS L=1' W= 0.750 DEPTH:0.011' IAW SRM 51-10-02 PARAGRAPH 15 EVALUATED REWORKED AREA ORIGINAL MATERIAL THICKNESS 0.040' REMAINING THICKNESS: 0.029' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2 TOOL USED ID ATS2739 S/N A22004232 DUE 04/2023;[03] ACCOMPLISHED WORK AT CUST SISTEM ID TTG8Q00H706B;[04] VERIFIED CORRECTIVE ACTIONS 1-3.;[05] VERIFIED MEASUREMENT TABLE.
